| Model Number |
201-14014D |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised to address two pyrenees self-starting screws which had migrated out of a pyrenees plate approximately thirteen months after implantation.This report captures the second of the two migrated screws.
Event or Problem Description
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.H3 other text : no product returned.